MathSciNet Relay Station
MathSciNet bibliographic data
MR588248 35Q20 (14D05 58F07 81C05)
Flaschka, Hermann; Newell, Alan C. Monodromy- and spectrum-preserving deformations. I. Comm. Math. Phys. 76 (1980), no. 1, 65–116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement